# SDR YENA2023122901663

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 76,693 hours, 27,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#667, HPN-PBI. 'F/A'S REPORT DIRTY SOCK SMELL ON FINAL; ACCOMPLISHED INFO NOTICE 2017-T015.ACCOMPLISHED TSM 05-50-00-810-831-A. ODOR EVENT CLASSIFIED AS A LEVEL 1. ALL SSYTEMS OPERATE WITH NO ODOE NOTED. A/C OK FOR SERVICE.'
